# SDR EGRA9514

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N116MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7095
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 1179405807
- Condition: Fluctuates
- Location: Eng Oil
- Part time: 2,833 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 ENGINE OIL PRESSURE FLUCTUATES. REMOVED AND REPLACED #1 ENGINE OIL PRESSURE GAUGE.
